American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16R20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] A. Braun and C. R. Hajarnavis. Smooth PI algebras with finite divisor class group. Proc. Amer. Math. Soc. 139 (2011) 849-854. MR 2745637.
Abstract, references, and article information   
View Article: PDF

[2] Amiram Braun. On bimodules over Noetherian PI rings. Proc. Amer. Math. Soc. 138 (2010) 847-852. MR 2566550.
Abstract, references, and article information   
View Article: PDF

[3] Piotr Grzeszczuk and Malgorzata Hryniewicka. Actions of pointed Hopf algebras with reduced pi invariants. Proc. Amer. Math. Soc. 135 (2007) 2381-2389. MR 2302559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shlomo Gelaki and Edward S. Letzter. An affine PI Hopf algebra not finite over a normal commutative Hopf subalgebra. Proc. Amer. Math. Soc. 131 (2003) 2673-2679. MR 1974322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Piotr Grzeszczuk. Invariants of semisimple Lie algebras acting on associative algebras. Proc. Amer. Math. Soc. 131 (2003) 709-717. MR 1937407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Søren Jøndrup. Representations of skew polynomial algebras. Proc. Amer. Math. Soc. 128 (2000) 1301-1305. MR 1641638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert M. Guralnick, J. Chris Robson and Lance W. Small. Normalizing elements in PI rings . Proc. Amer. Math. Soc. 123 (1995) 1955-1957. MR 1301026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert M. Guralnick and Susan Montgomery. On invertible bimodules and automorphisms of noncommutative rings . Trans. Amer. Math. Soc. 341 (1994) 917-937. MR 1150014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward S. Letzter. Finite correspondence of spectra in Noetherian ring extensions . Proc. Amer. Math. Soc. 116 (1992) 645-652. MR 1098402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1